MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.Phone: (b)(6).(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the injector was rotated during the implantation of the intraocular lens (iol) in the patient's left eye and the lens got stuck.The injector went through it.The injector was pushed, however, the lens remained stuck.An incision of 2.4mm was made to implant the aspherical lens.As the injector did not work, a spherical lens was implanted by enlarging the incision to 2.75mm.There has been delay in the procedure.No further information is available.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.Product deficiency could not be determined.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search in complaint system revealed no additional complaint folders for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10984552
Report Number2648035-2020-00918
Device Sequence Number14277622
Product Code HQL
UDI-Device Identifier05050474558373
UDI-Public(01)05050474558373(17)220813
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000255
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR